# SDR SWIA201231875

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 20,654 hours, 18,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK PUT SMOKE IN THE CABIN.  (SERVICE)  REPLACED RIGHT ACM IN REFERENCE TO AMM.  P/N OFF: 782790-15  S/N OFF: 200001119
